# SDR UHLA2009022300023

- Difficulty date: February 23, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 11,282 hours, 7,010 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 17070405403
- Part serial: 00077
- Condition: Low
- Location: Nlg
- Part time: 11,294 hours, 7,018 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LANDING GEAR LEVER COULD NOT BE MOVED TO THE UP POSITION.  RAN QRH AND DECIDED TO DECLARE AN EMERGENCY AND DIVERT TO JFK.  LANDED WITHOUT INCIDENT.  AIRCRAFT WAS FERRIED TO IND.  MAINTENANCE SERVICED NOSE LANDING GEAR SHOCK STRUT IAW EMB 170 MM 12-12-09.  JACKED A/C AND PERFORMED NUMEROUS GEAR SWINGS.  NO FURTHER DEFECTS NOTED.
